Selšuk Journal of Applied Mathematics

 Selšuk Journal of
  Applied Mathematics

Winter-Spring, 2003
  Volume  4
  Number 1

Research Center of 
  Applied Mathematics

 SJAM Winter-Spring 2003, Volume 4 - Number 1

Inverse problems for the kinetic equation of plasma physics and a uniqueness theorem*

Mikhail V. Neshchadim
Sobolev Institute of Mathematics, SB RAS, 630090 Novosibirsk, Russia;

Received: February 17, 2003

In this paper we consider the kinetic equation of plasma physics. A uniqueness theorem for an inverse problem for this equation is proved.


Key words
kinetic equation, inverse problem

Mathematics Subject Classification (2000): 35R30, 82C70, 82D10

(*) This research was supported by the Siberian Branch of the Russian Academy of Sciences (Integration project No. 2-2003) and by the Russian Foundation for Basic Research (No. 02-01-00255).
 Article in PS format (293 kb)  Article in ZIP format (141 kb)

The article is
available to read in 
Ghostview format

[Home] [contact]